# SDR DLM88100693

- Difficulty date: February 16, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 47,265 hours, 34,895 cycles
- Engine: Pwa JT8D219
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tube
- Condition: Dented
- Location: Sta 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FUSELAGE TUBE OF TAILCONE RELEASE CONTROL CABLE STA 1510 CANT 5 O'CLOCK POSITION. TUBE WAS REPLACED IAW AMM 20-30-01-201.  TAIL CONE RELEASE CONTROL CABLE WILL BE ADJUSTED ON NR T0164941.
